Frieze patterns for punctured discs

Baur, K and Marsh, RJ (2009) Frieze patterns for punctured discs. Journal of Algebraic Combinatorics, 30 (3). pp. 349-379. ISSN 0925-9899



Copyright, Publisher and Additional Information: © Springer Science+Business Media. This is a post-peer-review, pre-copyedit version of an article published in Journal of Algebraic Combinatorics. The final authenticated version is available online at: https:// (
Keywords: Cluster algebra; Frieze pattern; Ptolemy rule; Exchange relation; Matching; Riemann surface; Disc; Triangulation
  • Accepted: 29 October 2008
  • Published (online): 20 December 2008
  • Published: November 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Dec 2018 14:42
Last Modified: 07 Dec 2018 14:42
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export